MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22518UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent.It was reported that the stent failed to cross the lesion and became deformed with a strut of the stent becoming lifted.No patient injury was reported.
 
Additional Manufacturer Narrative
The target lesion in the lad was tortuous and calcified.The lesion was not pre-dilated.Resistance was noted while advancing the device to the lesion.Excessive force was not used.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8448523
Report Number9612164-2019-01028
Device Sequence Number2839395
Product Code NIQ
UDI-Device Identifier00643169556720
UDI-Public00643169556720
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2020
Device Catalogue NumberRONYX22518UX
Device Lot Number0009092420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1